American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 164 found      Go to page: < 2 3 4 5 6

[121] Cecelia Laurie and W. E. Longstaff. A note on rank-one operators in reflexive algebras . Proc. Amer. Math. Soc. 89 (1983) 293-297. MR 712641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] W. E. Longstaff. Remark on Lomonosov's lemma . Proc. Amer. Math. Soc. 88 (1983) 311-312. MR 695264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Ridgley Lange. Essentially subnormal operators and $K$-spectral sets . Proc. Amer. Math. Soc. 88 (1983) 449-453. MR 699412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] D. W. Hadwin, W. E. Longstaff and Peter Rosenthal. Small transitive lattices . Proc. Amer. Math. Soc. 87 (1983) 121-124. MR 677246.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Béla Sz.-Nagy and Ciprian Foiaş. Contractions without cyclic vectors . Proc. Amer. Math. Soc. 87 (1983) 671-674. MR 687638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Vern I. Paulsen. Completely bounded maps on $C\sp{\ast} $-algebras and invariant operator ranges . Proc. Amer. Math. Soc. 86 (1982) 91-96. MR 663874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] B. S. Yadav and S. Chatterjee. On a characterization of invariant subspace lattices of weighted shifts . Proc. Amer. Math. Soc. 84 (1982) 492-496. MR 643736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] R. L. Moore. Contractive commutants and invariant subspaces . Proc. Amer. Math. Soc. 83 (1981) 747-750. MR 630048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Pei Yuan Wu. $C\sb{11}$ contractions are reflexive. II . Proc. Amer. Math. Soc. 82 (1981) 226-230. MR 609656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] K. J. Harrison and W. E. Longstaff. An invariant subspace lattice of order type $\omega +\omega +1$ . Proc. Amer. Math. Soc. 79 (1980) 45-49. MR 560581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] John Daughtry. The inaccessible invariant subspaces of certain $C\sb{0}$\ operators . Proc. Amer. Math. Soc. 78 (1980) 51-55. MR 548083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Pei Yuan Wu. $C\sb{11}$ contractions are reflexive . Proc. Amer. Math. Soc. 77 (1979) 68-72. MR 539633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Stephen L. Campbell, Gary D. Faulkner and Marianne L. Gardner. Isometries on $L\sp{p}$ spaces and copies of $l\sp{p}$ shifts . Proc. Amer. Math. Soc. 77 (1979) 198-200. MR 542084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] D. W. Hadwin, E. A. Nordgren, Heydar Radjavi and Peter Rosenthal. Most similarity orbits are strongly dense . Proc. Amer. Math. Soc. 76 (1979) 250-252. MR 537082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] W. E. Longstaff and Peter Rosenthal. On two questions of Halmos concerning subspace lattices . Proc. Amer. Math. Soc. 75 (1979) 85-86. MR 529219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Pei Yuan Wu. Hyperinvariant subspaces of $C\sb{11}$ contractions . Proc. Amer. Math. Soc. 75 (1979) 53-58. MR 529212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Costel Peligrad. Invariant subspaces of von Neumann algebras. II . Proc. Amer. Math. Soc. 73 (1979) 346-350. MR 518517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Michael J. Hoffman. Spans and intersections of essentially reducing subspaces . Proc. Amer. Math. Soc. 72 (1978) 333-340. MR 507334.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Pei Yuan Wu. The hyperinvariant subspace lattice of a contraction of class $C.\sb{0}$ . Proc. Amer. Math. Soc. 72 (1978) 527-530. MR 509248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Jimmie Lee Johnson. The uniform continuity of certain translation semigroups . Proc. Amer. Math. Soc. 71 (1978) 197-203. MR 0512908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Heydar Radjavi. On density of algebras with minimal invariant operator ranges . Proc. Amer. Math. Soc. 68 (1978) 189-192. MR 0493397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Domingo A. Herrero. Quasisimilarity does not preserve the hyperlattice . Proc. Amer. Math. Soc. 65 (1977) 80-84. MR 0451004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Che Kao Fong. On analyticity of local resolvents and existence of spectral subspaces . Proc. Amer. Math. Soc. 65 (1977) 99-102. MR 0445307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] Robert L. Moore. Hyperinvariant subspaces of reductive operators . Proc. Amer. Math. Soc. 63 (1977) 91-94. MR 0435888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Eric A. Nordgren, Heydar Radjavi and Peter Rosenthal. A geometric equivalent of the invariant subspace problem . Proc. Amer. Math. Soc. 61 (1976) 66-68. MR 0430822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] W. E. Longstaff. A sufficient condition for hyperinvariance . Proc. Amer. Math. Soc. 61 (1976) 26-28. MR 0430820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] John Daughtry. The quadratic Putnam-Fuglede theorem . Proc. Amer. Math. Soc. 59 (1976) 404-405. MR 0470706.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Constantin Apostol and Kevin Clancey. Local resolvents of operators with one-dimensional self-commutator . Proc. Amer. Math. Soc. 58 (1976) 158-162. MR 0410418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] M. Radjabalipour. On decomposability of compact perturbations of operators . Proc. Amer. Math. Soc. 53 (1975) 159-164. MR 0407650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] Paul A. Fuhrmann. On $J$-symmetric restricted shifts . Proc. Amer. Math. Soc. 51 (1975) 421-426. MR 0380455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 164 found      Go to page: < 2 3 4 5 6